# SDR P5CA2020021300030

- Difficulty date: February 6, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 74,507 hours, 12,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STA 1740 LBL 110. M/D FLOOR STRUCTURE UPPER CAP.( REMOVE DAMAGED PART IAW SRM 51-40-02 REV. 87. INSTALL NEW PART IAW SRM 51-40-02 REV. 87 AND EI NO. T2020A53M-262 REV.1 AND DWG NO. 65B17764 SHEET 4, REV. E AND DWG NO. 14641941 SHEET 79, REV. D. JOB COMPLETED. )
